# SDR DU4R2009355

- Difficulty date: February 4, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 312003 NR 37929, DURING SCHEDULED INSPECTION FOUND CORRODED SUPPORT ANGLE ON BS 1016 RT SHEAR WEB.
